Table of Content

Open Access

ARTICLE

Stable Manifolds of Saddles in Piecewise Smooth Systems

A. Colombo1, U. Galvanetto2
Department of Electronics and Information, Politecnico di Milano, Italy, email: alessandro.colombo@polimi.it
Department of Structural and Transportation Engineering, Università di Padova, Italy.

Computer Modeling in Engineering & Sciences 2009, 53(3), 235-254. https://doi.org/10.3970/cmes.2009.053.235

Abstract

The paper addresses the problem of computing the stable manifolds of equilibria and limit cycles of saddle type in piecewise smooth dynamical systems. All singular points that are generically present along one-dimensional or two-dimensional manifolds are classified and such a classification is then used to define a method for the numerical computation of the stable manifolds. Finally the proposed method is applied to the case of a stick-slip oscillator.

Keywords

basin of attraction, discontinuous, dynamical system, friction oscillator, numerical method, piecewise smooth, stable manifold

Cite This Article

Colombo, A., Galvanetto, U. (2009). Stable Manifolds of Saddles in Piecewise Smooth Systems. CMES-Computer Modeling in Engineering & Sciences, 53(3), 235–254.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 883

    View

  • 699

    Download

  • 0

    Like

Related articles

Share Link

WeChat scan